# SDR R61A201312281351

- Difficulty date: December 28, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000028
- Aircraft time: 24,403 hours, 18,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: ADP4010030
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT IS VERY DIM WITH FULL CHARGE.  R & R BATTERY.  OPS CHECKED GOOD IAW AMM 25-51-00.
